# SDR HEEA954946

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Set
- Part number: 412010145103
- Condition: Separation
- Location: M/R Hub
- Part time: 2,410 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPER SET SEPARATION BEYOND LIMITS.  SERIAL NUMBERS REMOVED 2809, 2815, 2826 AND 2803.
